On a kind of dispersion of sets
Colloquium Mathematicum, Tome 12 (1964) no. 2, pp. 249-251
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_12_2_249_251,
author = {J. Lipi\'nski},
title = {On a kind of dispersion of sets},
journal = {Colloquium Mathematicum},
pages = {249--251},
year = {1964},
volume = {12},
number = {2},
doi = {10.4064/cm-12-2-249-251},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-12-2-249-251/}
}
J. Lipiński. On a kind of dispersion of sets. Colloquium Mathematicum, Tome 12 (1964) no. 2, pp. 249-251. doi: 10.4064/cm-12-2-249-251
Cité par Sources :